# SDR CA130829004

- Difficulty date: August 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4503067B
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WITH DOORS CLOSED ON STAND, ENGINES STILL SHUTDOWN, APU RUNNING WITH BLEED SELECTED.  APU HAD BEEN RUNNING FOR APPROXIMATELY 5 MINUTES WITH THE BLEED ON FOR 2 MINUTES.  SMALL AMOUNT OF SMOKE/HAZE NOTICED IN THE FLIGHT DECK, SHORTLY AFTERWARDS THE TOILET SMOKE ALARM SOUNDED.  ALL PASSENGERS WERE DISEMBARKED.  APU REPLACED.
